# SDR DXTA2010051704096

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 4,499 hours, 3,110 cycles
- Engine: Pwc PW306C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT, IN MODERATE TURBULENCE, THE RED GEAR UNSAFE LIGHT FLASHED ON AND OFF FOR AS LONG AS THE TURBULENCE LASTED. IT STOPPED IN SMOOTH AIR. NO PROBLEMS NOTED DURING EXTENSION FOR LANDING.  FOUND THE LT AND RT MAIN GEAR UPLOCK SWITCHES OUT OF ADJUSTMENT. ADJUSTED THE LT AND RT MAIN GEAR UPLOCK SWITCHES IAW MM 32-60-00, REV 16 GEAR OPS CH GOOD.  COMPLIED WITH UNSCHEDULED DANGEROUS AIR TURBULENCE INSP IAW MM CH 5-50-00, PARA 5.  NO DEFECTS NOTED.
